# SDR SIMA20160208006

- Difficulty date: February 8, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 39,076 hours, 35,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH PROXIMITY LIGHT HOLDERS, TWO EACH RT SIDEWALLS & ONE RAMP PANEL TRIM ARE CRACKED.  R & R FOUR EACH PROXIMITY LIGHT HOLDERS, TWO EACH RT SIDEWALLS & ONE RAMP PANEL TRIM IAW AMM 33-50-12.
